RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2010, Volume 18, Number 2, Pages 115–124 (Mi timb23)  

Stability of an explicit method for one quasilinear parabolic equation

R. M. Yakubuk

Belarusian State University

Abstract: Stability of an explicit difference scheme for initial boundary value problem for quasilinear parabolic equation has been investigated. For some types of nonlinear diffusion coefficient the restrictions on the input data (initial and boundary conditions, the right-hand side) have been obtained under which the scheme is stable.

Full text: PDF file (221 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.63
Received: 18.03.2010

Citation: R. M. Yakubuk, “Stability of an explicit method for one quasilinear parabolic equation”, Tr. Inst. Mat., 18:2 (2010), 115–124

Citation in format AMSBIB
\Bibitem{Yak10}
\by R.~M.~Yakubuk
\paper Stability of an explicit method for one quasilinear parabolic equation
\jour Tr. Inst. Mat.
\yr 2010
\vol 18
\issue 2
\pages 115--124
\mathnet{http://mi.mathnet.ru/timb23}
\zmath{https://zbmath.org/?q=an:1218.35016}


Linking options:
  • http://mi.mathnet.ru/eng/timb23
  • http://mi.mathnet.ru/eng/timb/v18/i2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:231
    Full text:119
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020